# SDR DALA2017031502133

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Riser
- Condition: Corroded
- Location: Airstar Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RISER OF STEP NR 13 AT VENTRAL STAIRWAY.  REPLACED IAW SRM 51-30-02.
